# SDR P5CA2018070200106

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,894 hours, 20,708 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT ILLUMINATED AFTER LANDING. PERFORMED BITE TEST R1 AND L1 WHCU NO FAULTS FOUND. CHECKED CONTINUITY AND SHORTED TO GROUND FROM R1 WINDOW TO WHCU VISUALLY INSPECTED THE WIRE BUNDLE AT RACK 4 E 2-1 AND T8 124. NO DEFECTS NOTED OPS CHECKED GOOD IAW AMM 30-41-00 AND WDM 30-41-12.
